Li-Sheng Tseng

Associate Professor, Mathematics
School of Physical Sciences

A.B., A.M., Harvard University, 1997, Physics


Ph.D., University of Chicago, 2003, Physics

Phone: (949) 824-8796
Email: lstseng@math.uci.edu

University of California, Irvine
Department of Mathematics
440D Rowland Hall
Mail Code: 3875
Irvine, CA 92697


Research
Interests
Symplectic topology, geometry, mathematical physics
   
URL www.math.uci.edu/~lstseng/home.html
   
Appointments Postdoctoral Associate, University of Utah, 2004-2006
Postdoctoral Research Fellow, Harvard University, 2006-2011
   
Research
Abstract
My research seeks to uncover and understand the geometrical and topological data that characterize manifolds. My current work has focused on developing some novel cohomologies of differential forms as new tools for analyzing symplectic manifolds. I am also interested in applications of geometrical structures in theoretical physics.
   
Publications L.-S. Tseng and L. Wang, "Hodge theory and symplectic boundary conditions," preprin, arXiv:1409.8250.

S.-C. Lau, L.-S. Tseng, and S.-T. Yau, "Non-Kähler SYZ mirror symmetry," preprint arXiv:1409:2765.

L.-S. Tseng, "Cohomologies of symplectic manifolds," to appear in the Proceedings of the Sixth International Congress of Chinese Mathematicians, AMS/IP Stud. Adv. Math.

C.-J. Tsai, L.-S. Tseng, and S.-T. Yau, "Cohomology and Hodge theory on symplectic manifolds: III," to appear in J. Differential Geom.

L.-S. Tseng and S.-T. Yau, "Generalized cohomologies and supersymmetry," Comm. Math. Phys. 326 (2014) 875–885.

C.-J. Tsai, L.-S. Tseng, and S.-T. Yau, "Symplectic cohomologies on phase space," J. Math. Phys. 53 (2012) 095217.

L.-S. Tseng and S.-T. Yau, "Cohomology and Hodge theory on symplectic manifolds: II," J. Differential Geom. 91 (2012) 417-444.

L.-S. Tseng and S.-T. Yau, "Cohomology and Hodge theory on symplectic manifolds: I," J. Differential Geom. 91 (2012) 383-416.

L.-S. Tseng and S.-T. Yau, "Non-Kaehler Calabi-Yau manifolds," in Strings Math 2011, 241-254, Proceedings of Symposia in Pure Mathematics, 85, Amer. Math. Soc., Providence, RI (2012).

L.-S. Tseng, "Cohomologies and elliptic operators on symplectic manifolds," in Fifth International Congress of Chinese Mathematicians Part 1, 341-354, AMS/IP Stud. Adv. Math., 51, Amer. Math. Soc., Providence, RI (2012).

M. Becker, L.-S. Tseng, and S.-T. Yau, "New heterotic non-Kaehler geometries," Adv. Theor. Math. Phys. 13 (2009) no. 6, 1815-1845.

J.-X. Fu, L.-S. Tseng, and S.-T. Yau, "Local heterotic torsional models," Comm. Math. Phys. 289 (2009) no. 3, 1151-1169.

L.-S. Tseng, "Heterotic geometry and fluxes," in Advances in String Theory, 101-108, AMS/IP Stud. Adv. Math., 44, Amer. Math. Soc., Providence, RI (2008).

M. Becker, L.-S. Tseng, and S.-T. Yau, "Heterotic Kaehler/non-Kaehler transitions," Adv. Theor. Math. Phys. 12 (2008) no. 5, 1147-1162.

M. Becker, L.-S. Tseng, and S.-T. Yau, "Moduli space of torsional manifolds," Nucl. Phys. B786 (2007) no. 1-2, 119-134.

K. Becker, M. Becker, J.-X. Fu, L.-S. Tseng, and S.-T. Yau, "Anomaly cancellation and smooth non-Kaehler solutions in heterotic string theory," Nucl. Phys. B751 (2006) 108-128.

K. Becker and L.-S. Tseng, "Heterotic flux compactifications and their moduli," Nucl. Phys. B741 (2006) 162-179.

K. Becker and L.-S. Tseng, "A note on fluxes in six-dimensional string theory backgrounds," Nucl. Phys. B707 (2005) 43-55.

K. Okuyama and L.-S. Tseng, "Three-point functions in N=4 SYM theory at one-loop," J. High Energy Phys. 0408 (2004) 055.

L.-S. Tseng, Virasoro Branes and Asymmetric Orbifolds, Ph.D. Thesis, UMI-31-08121 (2003).

L.-S. Tseng, "SL(2,Z) multiplets in N=4 SYM theory," J. High Energy Phys. 0301 (2003) 071.

L.-S. Tseng, "A note on c=1 Virasoro boundary states and asymmetric shift orbifolds," J. High Energy Phys. 0204 (2002) 051.

L.-S. Tseng, "Noncommutative solitons and intersecting D-branes," Phys. Rev. D64 (2001) 126004.

E. D. Carlson and L.-S. Tseng, "Pseudoscalar conversion and X-rays from the sun," Phys. Lett. B365 (1996) 193-201.
   
Professional
Society
American Mathematical Society
   
   
Link to this profile http://www.faculty.uci.edu/profile.cfm?faculty_id=6036
   
Last updated 07/23/2015